# SDR SWAA081825

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 40,651 hours, 34,016 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RIGHT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BEARING AND BOLT PER MM.
